MathSciNet Relay Station
MathSciNet bibliographic data
MR1947459 (2003m:35035) 35B65 (35G20)
Citti, G.; Lanconelli, E.; Montanari, A. Smoothness of Lipchitz-continuous graphs with nonvanishing Levi curvature. Acta Math. 188 (2002), no. 1, 87–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement